# SDR IPXA11M66990

- Difficulty date: May 30, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60289115
- Part serial: 0313
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE DEPLOYED.  INSTALLED SERVICEABLE EMERGENCY ESCAPE SLIDE IAW AMM 25-61-15-4.  OPS CHECK NORMAL.  THIS CLEARS M454747.
